Record Type
Journal Articles

Contributor Information

Author(s)
Maeda E, Moura Y, Wagner F, Hilker T, Lyapustin A, Wang Y, Chave J, Mottus M, Aragao L, Shimabukuro Y

Title Information

Full Title
Consistency of vegetation index seasonality across the Amazon rainforest

Identifiers

DOI
http://dx.doi.org/10.1016/j.jag.2016.05.005
ISSN
0303-2434

Publication Information

Publication Date
2016 Oct
Volume
52
First Page
42
Last Page
53
Citation
Maeda E, Moura Y, Wagner F, Hilker T, Lyapustin A, Wang Y, Chave J, Mottus M, Aragao L, Shimabukuro Y. Consistency of vegetation index seasonality across the Amazon rainforest. International Journal of Applied Earth Observation and Geoinformation. 2016;52 42-53.

Copyright